# SDR UALA2011081604355

- Difficulty date: August 13, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 36,104 hours, 14,792 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Closet
- Part number: 101744101
- Part serial: 005
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CALLOUT SW2311.  FIRST CLASS COAT CLOSET LOWER AFT CORNER HAS DAMAGE THAT HAS BEEN TAPED AND NOT DOCUMENTED.  DAMAGE IS TAPED PER SW2311.  CLOSET ASSY PART NUMBER 101744-101. SER # 005.  LM INFO: PLEASE ID SOURCE OF PART NUMBER.  IPC OR PART DATA PLATE? ALSO PLS EVALUATE PANES FOR REPAIRABILITY & UPDATE.
